This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
I have 18 days of suboxone and I still cannot sleep, my personalitily is null and void, the first week was the worst. I think i might lose loss it, the stress is a lot. I know i can do this. HOW MUCH LONGER, i would like to hear from people who where given suboxone long term 6months to a year.the post acute withdrawal syndrome(PAWS) i heard can last a year. but i wanna know is the majorty a month or two...i hope. im doing this cold turkey with no doctor meds. i might break down and see a suboxone docto- not for suboxone , but for sleep meds or some direction. i know i need vitamins and amnio acids,bananas,water,exersice,more water.hot baths/showers/anti-inflammorty over the counter pills,weight lifting/water.......just how long did it take for my fellower withdrawalers out there to achevie equalibruim.one month ,2 months,a year ,my god my organs will shut down.
What dose were you at when you stopped the sub? I was on sub for nearly 4 years and finally got off it last June. I went through an 8 day detox, but it still took me about 4 weeks or so to get the sleep thing and everything else balanced out. I did have some medication from the detox for sleep, but it did not do much good. Unfortunately this is just part of the process with sub. What have your tried? OTC sleeping meds will help, try some vitamins during the day - B12, B6, and a good multi. I also used some amino acids. Valerian Root is good to help you relax - kind of like natural valium.
Man - seeing the pic of the sub on your profile brought back some memories! I should mention that at 18 days, you should be on the downward stretch, so definitely don't give up. Don't hesitate to see your doctor either.
Awww, I feel for you. You must be going through such a hard time. Did you taper down??? I heard that if you do a slow taper, it isn't that back. I haven't detox off subutex yet. You may want to see your dr if it gets to hard, because it sounds like you are suffering. Maybe they can help you by giving you something to help you sleep. I guess it depends on how much you jumpped of off. I am planning to stay on subutex for a while as long as my dr says.
i changed my profile pic of suboxone to a sea creature that makes ink for people in the 1800s the suboxone pic strirs up bad memories for people and im sorry, i just wanted poeple to know the thing i was dealing with, i got down to 1mg for3 weeks,before that 8 mg for a month, before that 32 mg for 9 months.....the longer your on suboxone the harder it is it is to get off! if you where a criminal to support heroin addicition this is a good deal to stay on because it seperates your addiction criminal behavior with time, if you where addicted to pain pills for pain from a broken body part my uneducated not a doctor advice by any means, my experience self says stay on a small mg. and get of in amonth, my doctor told me i would have no detox, another doctor told me 2 weeks,,,its the insomnia lasting over a month that is breaking me down . every bone pain, the feeling of carrying, a bag of imaganary bricks on my back,depression,anxiety is heighten from lack of sleep. this makes me prone to releaspe, but i have family support and they help with that along with meetings from aa when im not in a state of anxiety.I hate people who say this is impossible to get of suboxone /subtex because im doing it. i have 20 days and the worst is behind me. also everyone metabloises this stuff diiferent, i had a girlfriend a decede ago how did heroin for a year straight, she thought she was getting to thin and just stopped cold turkey and didnt complain or even flinch, there could be a tornado outside and she would start making blt sandwichs for everyone, it depends on your mind,spirit, body,support and the way you look at things... some of us addicts hate feeling bad and dont give us permisssion to have bad days,weeks,a month... and we have no one to impress, you will be fine.. my doctor did not let me get off and every month i asked, finally i just moved from texas back to philly and have been doing this soberity thing day by day.....i have to believe there something bigger than me bigger than all this slew,pain., and insomnia. after being on subtex for a year i started to have negative effects and it was effecting my relationships with life in general.its important to be honest with yourself and whatever works for you is right, dont listen to my horror story because your persception and life is not mine, thanks x1000 for responding,i feel like i was alone with this subtex, i say i was on suboxone because its basically the same thing and 99% of the peopleare on suboxone not subtex brand..
Howmuch I really feel for you I thought the sleeplessness was bad coming off tram but weeks wow.You are hanging in there and that takes alot of courage this isnt easy and you are right sometimes we have bad week ,months ect .Keep going to your meetings.I sent you a PM as well .hang in there ...
Hey there- I can totally relate. I remember my first post here after coming off suboxone and my main question after rambling on and on was 'HOW MUCH LONGER!' I was really lost. Honestly suboxone is a very long drawn-out detox. It may not be quite as intense as oxy but its much longer. I would say by 20 days off, physically I was feeling much better (cept for the goosebumps.. those lasted a looong time).. but PAWS takes a bit longer. Being totally honest, after 90 days off suboxone 99.9% of everything (physical, emotional, depression) was gone. I spent almost 3 years on suboxone. Through the whole long withdrawal process, and paws thereafter (paws for me was mainly depression and dysphoria), I really hit a low and was completely in awe of how long it was taking and what was happening to me, then one day, poof it was gone. Its like over night the clouds parted and sun came out and I felt GREAT! So, hang in there. The clouds will part for you too. Keep that in mind ok. Also, ill stress Aftercare - if you arent already start NA meetings or seeing an addiction specialist.. using is a symptom of somthing else.. start figuring it out now. Good luck and God bless.
Good luck to u...just know it will pass...may be a good idea to see a dr and get sumpin safe for sleep and anxiety etc...it is hard to stay strong when u dont get the sleep u need
the thomas recipe, the gym, aftercare..all can help u right now
I just started Suboxone (DAY2 8mg suboxone)and decided b4 reading these posts
I would go for a month then start to taper down and get some sense of normality as well as not sticking a needle in my arms and get a plan of attack ready to come off as well as restart my recovery as I was clean for 8 years and relapsed 2 months ago
I did it b4 and can do it again and so can anyone else if they set their mind to it
sure you will feel out of sorts but it will pass and you will start to feel better soon again
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.